# SDR DALA2023050903635

- Difficulty date: May 4, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50023
- Aircraft time: 11,000 hours, 5,127 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 608554-14AD SECTION I ACCOMPLISHED IN MSP DURING SPECIAL VISIT. FOLLOW ON ACTION IS REQUIRED. RH WING SLAT TRACKS 1-11 ARE AFFECTED. ACCOMPLISH ERA 608554-14AD SECTION II EVERY 850 FH AFTER SECTION I. ERA 608554-14AD SECTION IIS TIME LIMITED TO 8500 FH. ERA 608554-14AD SECTION III WILL TRACK THIS THRESHOLD. FURTHER ERA REVISION IS REQUIRED FOR AIRCRAFT TO FLY BEYOND THIS LIMIT. ASSOCIATED AA 5742-01028 ADDED FOR AC 8104. (LP# 2751863)
